# SDR IPXA10660574

- Difficulty date: June 8, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 36,145 hours, 11,110 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586971
- Condition: Punctured
- Location: Bs 1197-1207
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD STA 1197+22 TO 1207 LBL11 TO RBL11 FLOOR PANEL FND 5 PUNCTURE HOLES AND 5 DENTS.  MCD FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND REPLACED IAW AMM 53-01-01.
